MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW SPRING WIRE GUIDE COMPONENT; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW SPRING WIRE GUIDE COMPONENT; WIRE GUIDE CATHETER
Model Number IPN037337
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the spring wire guide bent during insertion.The issue occured with 3 devices on the same patient and a fourth attempt was successful.No patient harm was reported.The patient's condition is reported as fine.The additional devices are captured in mdr # 9680794-2022-00531 and 9680794-2022-00526.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided one photo for analysis.The complaint of kinked spring wire guide was not able to be confirmed by the photo.The photo only displayed the product lidstock.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "if resistance is encountered when attempting to remove spring-wire guide after catheter placement, spring-wire may be kinked about tip of catheter within vessel.To minimize the risk of spring-wire guide damage withdraw catheter relative to spring-wire guide about 2-3 cm and attempt to remove spring-wire guide.If resistance is again encountered remove spring-wire guide and catheter simultaneously." the customer report of kinked spring wire guide was not able to be confirmed by visual inspection of the customer supplied photo.Full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW SPRING WIRE GUIDE COMPONENT
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15331906
Report Number9680794-2022-00532
Device Sequence Number6928197
Product Code DQX
UDI-Device Identifier10801902128901
UDI-Public10801902128901
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberIPN037337
Device Catalogue NumberAW-04018
Device Lot Number14F21H0069
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown